| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Codes |
Malposition of Device (2616); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
At intra-op measurements at implantation some abnormal values were detected.A ct-scan has been ordered.